# SDR SWAA075926

- Difficulty date: November 30, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 5,459 hours, 3,117 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Part number: 100031
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT CABIN EMERGENCY EXIT SIGN LOOSE.  REMOVED AND REPLACED EXIT SIGN PER MM.
